# SDR RAIA0010005

- Difficulty date: October 11, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 11,909 hours, 11,213 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rack
- Part number: AIR131672
- Condition: Worn
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

6212-DCA- NOSE WHEEL STEERING INOPERATIVE DUE TO STEERING RACK OVER CENTER ON STEERING PINION.  MAINTENANCE INSPECTED AND REPLACED NOSE WHEEL STEERING RACK AND PINION ASSEMBLY.
